# SDR SWAA980041

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- System (JASC): 5240 · Service Doors
- Part: Latch
- Condition: Out Of Adjust
- Location: Serv Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO PHC, DUE TO AFT SERVICE DOOR OPEN WARNING LIGHT ILLUMINATING.   RIGGED DOOR LATCH ADJUSTMENT AND REMOVED AND REPLACED LOCK CAM PLATE PER BOEING M/M.
